MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046740750
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.This investigation is assigned the most probable root cause classification of user / use error since the complaint investigation confirmed that there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer or expected by the user.(b)(4).
 
Event or Problem Description
It was reported that stent premature deployment occurred.The target lesion was located in the left iliac vein.A 7.0x40x75cm express® ld iliac / biliary was advanced to treat the lesion.However, the stent was accidentally deployed in the sheath.The whole system was removed and physician decided to an open repair instead.No patient complications were reported and the patient's status was fine.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6587072
Report Number2134265-2017-04987
Device Sequence Number11007823
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public(01)08714729392217(17)20191122(10)19996854
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2019
Device Model NumberH74938046740750
Device Catalogue Number38046-74075
Device Lot Number19996854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR